How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 4523
Experience:  OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now

I had my son on 29th May this year. I bled for approx 2

Customer Question

Hi,I had my son on 29th May this year. I bled for approx 2 weeks after. 3 weeks after the bleeding stopped I got my first period which was a usual period for me and lasted 5 days. 2 weeks later I had another period, this lasted 7 days and was slightly heavier than normal but nothing major.My son will be 15 weeks old on Monday and I'm currently on period number 8 since having him. They progressively got heavier too, if I take my pad off to get into the bath by the time I've stepped in the bath the blood is running down both of my legs. Everyday I wake up and there's blood soaked through onto my quilt and sheets. When the periods do stop I still have to wear a pad continuously as I spot throughout the days requiring me to wear a pad. Sex makes it worse and I bleed straight after and it results in yet another period.Labour was fine, placenta came away fine. My son did poo inside me but they checked after and I was fine.What could be causing this?
Submitted: 1 month ago.
Category: OB GYN
Customer: replied 1 month ago.
I forgot to mention I am taking desorex for contraception. I began this 2 months ago, I was using this for 3 years prior to my pregnancy and it actually stopped my periods most of the time and if I did have one it would only last 3 days and be very light so I am not sure contraception is a cause.
Expert:  Dr. K. replied 1 month ago.
Hello and welcome to Just Answer. I looking forward to assisting you with your question and providing excellent service.
Expert:  Dr. K. replied 1 month ago.
Desorex is a progesterone only pill. So sometimes it will stop your period but other times it will make the uterine lining unstable and cause irregular and heavy bleeding. Since it is not a cyclic contraceptive you cannot expect it to control your cycle. The bleeding you are having is directly related to the contraceptive and so this should be changed or stopped.